My 93 year old mother has been taking this for the last 5 months as a precaution to avert another intestinal blockage. Unfortunately, her MD's never looked at her other meds... she has depression and is on anti-depression meds. She has developed every bad side effect listed. She is finally going off Reglan. Is there a specific drug prescribed to ease withdrawal symptoms??
Hello jek, & I apologize for no one taking the time to answer your question. I believe you probably have had your answer from her doctors by now. Tis a shame no one saw your quetion until today. I hope your Mom is doing better, & has recovered from taking the Reglan. Please give us an update as to how she is doing, & accept my sincerest of apologies for not getting to your question on time. This is a wonderful site, & there are so many unanswered questions you wouldn' believe it. Last time I checked there were over 60,000. This site is world wide so you can see the problem as they tend to list the questions in the order recceived to the particular medication or type of question asked. Hope all is well for you both...
Hello jek, & welcome to the site. I am very sorry no one answered your question about the Reglan prescribed to your Mom. I am sure that her doctors have sorted this out by now. There are just so may questions as this is a world wide site, & at last count I saw there were over 60,000 unanswered questions. I do hope you both are doing well, & your Mom got over her reactiosns with out any further problems. Have a wonderful day...
- Reglan Information for Consumers
- Reglan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reglan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 1 answer
Posted 12 May 2010 • 1 answer
I was on reglan for a year and had side effects after I stopped the medication. Most of my symptoms?
Posted 20 Aug 2010 • 3 answers
Posted 29 Mar 2011 • 3 answers
Posted 15 Aug 2011 • 2 answers